Anyone tried new Vivix?

Discussion in 'Fibromyalgia Main Forum' started by 2_TiReD, Sep 8, 2008.

  1. 2_TiReD

    2_TiReD New Member

    I have CFS, FM, Ehlers-Danlos and I am bipolar bordering on constant hypomania (which, basically means I just ramp up
    and act like I am on 50 cups of coffee and then come down and CRASH).

    Anyhow, I went to an alternative Dr. who gave me something he was "sure" to cure my constant fatigue. It is a product called VIVIX - a super concentrated phytochemical that's supposed to make you feel younger, give you energy, blah blah. NOT GOOD HERE! For the first few days I felt nothing and then is seriously like someone just shot me in the head with caffiene; or some other "stimulant". Bad thing about that is with my brain already "wired" with the "tired" body, any time there is too much stimulating my freaked out brain, my body just falls apart. It took me four days to figure this out. Yah, duh.

    Just a warning for anyone else with same problems who may be thinking of trying this. It was a very expensive mistake. But I think all of us on here have had those. :(

    2_darn tired
  2. 2_TiReD

    2_TiReD New Member

    just keepin it up here
  3. holiday16

    holiday16 New Member

    opposite effect for me. It took about 4 days before I noticed anything, but for me what it did was relax all my muscles which reduced my pain and I've had lots more energy. My massage therapist at my last appt. noticed the difference. So for me it's been amazing, but I only have FM (and celiac). I've been able to lower my med which is always a good sign for me it's working.

    Whoever you bought it from may not have told you this, but it should have a money back guarantee from the company. I can double check on that if you want.

    I'm so sorry to hear it did not help. I've been checking back for updates because I didn't know of anyone else with FM taking it and I was anxious to hear how someone else taking it was doing.
  4. holiday16

    holiday16 New Member

    I did check into it and it does fall under the guarantee so you can get a full refund. I'm wondering if it could have messed with your meds? It messed with mine because I had to lower it so fast. Basically it made me need less, but it was so fast that I couldn't adjust my med very well.

    I ended up quitting my med. for a couple days and then gradually starting on low doses until I could find the level that worked well. I'm very fortunate that the med I take is fairly easy to adjust. Others I was on were not like that!

    You might try doing a search on bipolar and resveratrol. I did a quick search and it sounds like it helps alot, but I think it may be something you have to do carefully and gradually. I didn't look much up on it, but it may be worth doing some research. Keep in mind that the one you took is more pure than what's on the market. My guess is that it was way too much too fast from what you're saying.

    If you want a refund contact your Drs. office and if they refuse let me know. You can call the company and they will take care of it.

  5. imtiffany

    imtiffany New Member

    My 20 yr old has had similar bi-polar tendencies since she was 14, all around hormones though. Severe ups and downs (definitely defined as manic/depressive), depending on the time of month. We started her on Vivix about a month ago. All in all, I have to say it's the most "normal" month she's had in years. No miracle cure or anything, but she's getting more school work done and exercising. I hope that as the Vivix rebuilds the healthy cells, that each month will allow her more of normal life. That would be the best gift to all of us.

    And some of the other ladies were right-the product is guaranteed. First go to the dr., for he needs to refund you and he will be refunded by the company. If he refuses, call 800Shaklee and let them know, and they will take care of it. They're great at standing behind their products.
  6. gapsych

    gapsych New Member

    Are you on any other medications? Sometimes mixing them can bring on unwanted symptoms.

    Just wondering.

    Take care.

  7. holiday16

    holiday16 New Member

    I went to the website to see what you meant and they list all the ingredients. I clicked on box label and it was there.